# SDR KCSA121020

- Difficulty date: February 4, 2012
- Submitted: February 4, 2012
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 60,935 hours, 10,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK STA 560 - 580 CEILING EMERGENCY LIGHT FAILED TEST LIGHT WENT OUT AFTER 5 MINUTES.
